RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2017, Volume 62, Issue 3, Pages 542–555 (Mi tvp5112)  

On a spectrum of sample covariation matrices for time series

P. A. Yaskov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We study the spectrum of the sample covariance matrix corresponding to an $R^p$-valued time series of length $n$. Under the assumption $p/n\to\rho >0$ conditions are put forward to guarantee the universality property of the limiting spectral distribution of these matrices (it has the same form as in the case of Gaussian time series). These conditions amount to requiring that the quadratic forms of the values of the series be close to its means.

Keywords: random matrices, sample covariance matrices, times series.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.4213/tvp5112

Full text: PDF file (491 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2018, 62:3, 432–443

Bibliographic databases:

Document Type: Article
Received: 15.05.2017

Citation: P. A. Yaskov, “On a spectrum of sample covariation matrices for time series”, Teor. Veroyatnost. i Primenen., 62:3 (2017), 542–555; Theory Probab. Appl., 62:3 (2018), 432–443

Citation in format AMSBIB
\Bibitem{Yas17}
\by P.~A.~Yaskov
\paper On a spectrum of sample covariation matrices for time series
\jour Teor. Veroyatnost. i Primenen.
\yr 2017
\vol 62
\issue 3
\pages 542--555
\mathnet{http://mi.mathnet.ru/tvp5112}
\crossref{https://doi.org/10.4213/tvp5112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3684648}
\zmath{https://zbmath.org/?q=an:06918575}
\elib{http://elibrary.ru/item.asp?id=29833757}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 62
\issue 3
\pages 432--443
\crossref{https://doi.org/10.1137/S0040585X97T988721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441079100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052740636}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5112
  • https://doi.org/10.4213/tvp5112
  • http://mi.mathnet.ru/eng/tvp/v62/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:150
    References:17
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019